# SDR SWAA2020030942221

- Difficulty date: February 24, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,167 hours, 23,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK MOUNT FLOOR BEAM AT STATION 727B HAS TWO ELONGATED HOLES.         REPAIRED IAW EA 1-753-36622
